RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 5, Pages 170–194 (Mi aa1459)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

On necessary and sufficient conditions for convergence of sinc-approximations

A. Yu. Trynin

Saratov State University, Saratov, Russia

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:5, 825–840

Bibliographic databases:

Received: 25.07.2014

Citation: A. Yu. Trynin, “On necessary and sufficient conditions for convergence of sinc-approximations”, Algebra i Analiz, 27:5 (2015), 170–194; St. Petersburg Math. J., 27:5 (2016), 825–840

Citation in format AMSBIB
\Bibitem{Try15}
\by A.~Yu.~Trynin
\paper On necessary and sufficient conditions for convergence of sinc-approximations
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 5
\pages 170--194
\mathnet{http://mi.mathnet.ru/aa1459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3582946}
\elib{http://elibrary.ru/item.asp?id=24849920}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 5
\pages 825--840
\crossref{https://doi.org/10.1090/spmj/1419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383058900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84981333027}


Linking options:
  • http://mi.mathnet.ru/eng/aa1459
  • http://mi.mathnet.ru/eng/aa/v27/i5/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Trynin, “Neobkhodimye i dostatochnye usloviya ravnomernoi na otrezke sink-approksimatsii funktsii ogranichennoi variatsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 288–298  mathnet  crossref  mathscinet  elib
    2. A. Yu. Trynin, “Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class”, Ufa Math. J., 10:2 (2018), 93–108  mathnet  crossref  isi
    3. M. Dyachenko, E. Nursultanov, S. Tikhonov, “Hardy-Littlewood and Pitt's inequalities for Hausdorff operators”, Bull. Sci. Math., 147 (2018), 40–57  crossref  mathscinet  zmath  isi  scopus
    4. A. Yu. Trynin, “Skhodimost protsessov Lagranzha–Shturma–Liuvillya dlya nepreryvnykh funktsii ogranichennoi variatsii”, Vladikavk. matem. zhurn., 20:4 (2018), 76–91  mathnet  crossref
    5. A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Comput. Math. Math. Phys., 58:11 (2018), 1716–1727  mathnet  crossref  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:249
    Full text:30
    References:53
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019